advertisement
Question
Posted by: kim | 2004/01/07

Thrush

I think that I have thrush. Could this be because I have just stopped the pill? What can I get from the chemist?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

A change in hormone levels could precipitate thrush. You can get Canesten pessaries over the counter.

Best wsihes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement